# SDR CA020416002

- Difficulty date: April 11, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 15,228 hours
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: C6CT10461
- Condition: Loose
- Location: Te Flap Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETING AD CF-80-03 & SB6/390 THE TRIM ROD WAS BEING ADJUSTED AT INSTALLATION WHEN IT WAS FOUND THAT THE FORWARD SWAG WAS ALLOWING THE ROD END FITTING TO ROTATE. THE ROD WAS REPLACED.
